178 0

Stability of Pexiderized quadratic functional equation on a set of measure zero

Title
Stability of Pexiderized quadratic functional equation on a set of measure zero
Author
박춘길
Keywords
Pexider quadratic functional equation; Hyers-Ulam stability; first category Lebesgue measure; Baire category theorem
Issue Date
2016-06
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 9, NO 6, Page. 4554-4562
Abstract
Let R be the set of real numbers and Y a Banach space. We prove the Hyers-Ulam stability theorem when f, h : R → Y satisfy the following Pexider quadratic inequality kf(x + y) + f(x − y) − 2f(x) − 2h(y)k ≤ , in a set Ω ⊂ R 2 of Lebesgue measure m(Ω) = 0. c 2016 All rights reserved.
URI
https://www.isr-publications.com/jnsa/articles-2696-stability-of-pexiderized-quadratic-functional-equation-on-a-set-of-measure-zerohttps://repository.hanyang.ac.kr/handle/20.500.11754/101262
ISSN
2008-1898; 2008-1901
DOI
http://dx.doi.org/10.22436/jnsa.009.06.93
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE